Magnetic perturbations of anyonic and Aharonov–Bohm Schrödinger operators

Journal of Mathematical Physics, Volume 62, Issue 3, March 2021. We study the Hamiltonian describing two anyons moving in a plane in the presence of an external magnetic field and identify a one-parameter family of self-adjoint realizations of the corresponding Schrödinger operator. We also discuss the associated model describing a quantum particle immersed in a magnetic field with a local Aharonov–Bohm singularity. For a special class of magnetic potentials, we provide a complete classification of all possible self-adjoint extensions.